# SDR P5CA9500601

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT9D7A
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 54,311 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE EXPERIENCED AUDIBLE STALL AT TOP OF DESCENT INTO ANC.  N1 AND N2 INDICATORS DROPPED WITH STEADY RISE IN EGT SHUTDOWN ENGINE AT 750 DEGREES.  RELIGHT OF ENGINE NORMAL ENGINE PERFORMED NORMAL FOR THE REST OF FLIGHT.  INSPECTED ENGINE PER MAINTENANCE MANUAL NO ITEMS FOUND OUT OF LIMITS, AIRCRAFT RELEASED.
